Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Confluent expansions for functions of two variables


Author: V. L. Deshpande
Journal: Math. Comp. 28 (1974), 605-611
MSC: Primary 33A30
DOI: https://doi.org/10.1090/S0025-5718-1974-0340657-X
MathSciNet review: 0340657
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a recent paper, J. L. Fields established four theorems giving confluent expansions for functions of one variable. In the present paper, we extended one theorem of Fields for functions of two variables. The usefulness of the theorem is illustrated by obtaining known and hitherto unknown transformations for Appell functions and Horn functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A30

Retrieve articles in all journals with MSC: 33A30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1974-0340657-X
Article copyright: © Copyright 1974 American Mathematical Society